# SDR DALA2021021200820

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 CORROSION IB FLAP INTERCONNECTING STRUT ON RH WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT RH PER DELTA WORKCARD AMDS 2750-6010-RT AND 2750-6020-RT. (1728301)
